# SDR AALA20140926011

- Difficulty date: September 26, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 60,974 hours, 9,838 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 10165305
- Part serial: OK0236
- Condition: Unwanted Deploy
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DEPLOYED WHEN ARMING HANDLE, LT FWD HATCH WAS MOVED FROM SAFE TO ARMED POSITION. REPLACED LT OVERWING SLIDE.
